Strengthened volume inequalities for L_p zonoids of even isotropic measures

Böröczky, Károly, (ifj.), Fodor, Ferenc, Hug, Daniel: Strengthened volume inequalities for L_p zonoids of even isotropic measures.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371 (1). pp. 505-548. ISSN 0002-9947 (2019)

[img]
Preview
Text
reversestabsym-SZTE-publicatio.pdf - Accepted Version

Download (429kB) | Preview
Item Type: Article
Journal or Publication Title: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Date: 2019
Volume: 371
Number: 1
Page Range: pp. 505-548
ISSN: 0002-9947
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3275048
DOI id: https://doi.org/10.1090/tran/7299
Date Deposited: 2020. Feb. 24. 09:42
Last Modified: 2020. Feb. 24. 09:42
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18285

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year